# SDR YENA2019121610698

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 52,849 hours, 18,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY POWER UNIT EPSU 11WL IN PASSENGER CABIN DOES NOT PASS TEST; REF AEROMAN N/R 2019-363259 - THE VISUAL INSPECTION OF THE WIRING OF THE TERMINAL BLOCK 7225VT-6 FOUND WIRE 3351-1780 IMPROPERLY CONNECTED AND WIRE 3351-1780 WAS CONNECTED PROPERLY ON POSITION "C" I.A.W AWM 33-51-07 SHEET 01 AND PERFORMED OPERATIONAL TEST I.A.W AMM 33-51-00-710-001, TEST IS OK.
